# SDR ASOA2015050812790

- Difficulty date: April 8, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 17,664 hours, 12,241 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1144
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH/DENT FOUND ON FUSELAGE AT FS 1144.00 AND FS 1162.00 AND STR 21R AND STR 22R.  COMPLIED WITH EC/TC REO 690-53-61-453.  RECEIVED FINAL REO 690-53-61-453.  COMPLIED WITH EC/TC REO 690-53-61-453.
